On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two

B Segre

Acta Arithmetica (1959)

  • Volume: 5, Issue: 3, page 315-332
  • ISSN: 0065-1036

How to cite

top

Segre, B. "On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two." Acta Arithmetica 5.3 (1959): 315-332. <http://eudml.org/doc/206414>.

@article{Segre1959,
author = {Segre, B},
journal = {Acta Arithmetica},
keywords = {analytic geometry, projective geometry},
language = {eng},
number = {3},
pages = {315-332},
title = {On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two},
url = {http://eudml.org/doc/206414},
volume = {5},
year = {1959},
}

TY - JOUR
AU - Segre, B
TI - On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two
JO - Acta Arithmetica
PY - 1959
VL - 5
IS - 3
SP - 315
EP - 332
LA - eng
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/206414
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.